# SDR 96ZZZX1952

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N971LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Defective
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR DOWN AND LOCKED INDICATION AND INTRANSIT LIGHT IN HANDLE REMAINED ON DURING NORMAL EXTENSION.  AN EMERGENCY EXTENSION PROVIDED A DOWN AND LOCK LIGHT, BUT INTRANSIT LIGHT STILL REMAINED ON.  INSPECTION AFTER LANDING SHOWED NOSE GEAR DOWNLOCK SWITCH DEFECTIVE.  REPLACED SWITCH AND PERFORMED FUNCTIONAL CHECK OF SYSTEM AND RETURNED AIRCRAFT TO SERVICE.
